IDEAS home Printed from https://ideas.repec.org/a/eee/stapro/v215y2024ics016771522400213x.html
   My bibliography  Save this article

The Berry–Esseen bound in de Jong’s CLT

Author

Listed:
  • Döbler, Christian

Abstract

We prove a Berry–Esseen bound in de Jong’s classical CLT for normalized, completely degenerate U-statistics, which says that the convergence of the fourth moment sequence to three and a Lindeberg–Feller type negligibility condition are sufficient for asymptotic normality. Our bound is of the same optimal order as the bound on the Wasserstein distance to normality that has recently been proved by Döbler and Peccati (2017).

Suggested Citation

  • Döbler, Christian, 2024. "The Berry–Esseen bound in de Jong’s CLT," Statistics & Probability Letters, Elsevier, vol. 215(C).
  • Handle: RePEc:eee:stapro:v:215:y:2024:i:c:s016771522400213x
    DOI: 10.1016/j.spl.2024.110244
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S016771522400213X
    Download Restriction: Full text for ScienceDirect subscribers only

    File URL: https://libkey.io/10.1016/j.spl.2024.110244?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Vitale, Richard A., 1992. "Covariances of symmetric statistics," Journal of Multivariate Analysis, Elsevier, vol. 41(1), pages 14-26, April.
    2. de Jong, Peter, 1990. "A central limit theorem for generalized multilinear forms," Journal of Multivariate Analysis, Elsevier, vol. 34(2), pages 275-289, August.
    Full references (including those not matched with items on IDEAS)

    Most related items

    These are the items that most often cite the same works as this one and are cited by the same works as this one.
    1. El-Dakkak, Omar & Peccati, Giovanni & Prünster, Igor, 2014. "Exchangeable Hoeffding decompositions over finite sets: A combinatorial characterization and counterexamples," Journal of Multivariate Analysis, Elsevier, vol. 131(C), pages 51-64.
    2. Federico Zincenko, 2023. "Nonparametric estimation of conditional densities by generalized random forests," Papers 2309.13251, arXiv.org, revised May 2024.
    3. Gao, Jiti & Hong, Yongmiao, 2007. "Central limit theorems for weighted quadratic forms of dependent processes with applications in specification testing," MPRA Paper 11977, University Library of Munich, Germany, revised Dec 2007.
    4. Konrad Menzel, 2021. "Central Limit Theory for Models of Strategic Network Formation," Papers 2111.01678, arXiv.org.
    5. Lachièze-Rey, Raphaël & Peccati, Giovanni, 2013. "Fine Gaussian fluctuations on the Poisson space II: Rescaled kernels, marked processes and geometric U-statistics," Stochastic Processes and their Applications, Elsevier, vol. 123(12), pages 4186-4218.
    6. Robins, James M. & Li, Lingling & Tchetgen, Eric Tchetgen & van der Vaart, Aad, 2016. "Asymptotic normality of quadratic estimators," Stochastic Processes and their Applications, Elsevier, vol. 126(12), pages 3733-3759.
    7. Rempala, Grzegorz, 1998. "Strong law of large numbers for U-statistics of varying order," Statistics & Probability Letters, Elsevier, vol. 39(3), pages 263-270, August.
    8. Kasprzak, Mikołaj J., 2020. "Stein’s method for multivariate Brownian approximations of sums under dependence," Stochastic Processes and their Applications, Elsevier, vol. 130(8), pages 4927-4967.
    9. Yuta Koike, 2023. "High-Dimensional Central Limit Theorems for Homogeneous Sums," Journal of Theoretical Probability, Springer, vol. 36(1), pages 1-45, March.
    10. Barton, N.H. & Etheridge, A.M. & Véber, A., 2017. "The infinitesimal model: Definition, derivation, and implications," Theoretical Population Biology, Elsevier, vol. 118(C), pages 50-73.
    11. Ivan Nourdin & Giovanni Peccati & Xiaochuan Yang, 2022. "Multivariate Normal Approximation on the Wiener Space: New Bounds in the Convex Distance," Journal of Theoretical Probability, Springer, vol. 35(3), pages 2020-2037, September.
    12. Ivan Nourdin & Giovanni Peccati & Guillaume Poly & Rosaria Simone, 2016. "Classical and Free Fourth Moment Theorems: Universality and Thresholds," Journal of Theoretical Probability, Springer, vol. 29(2), pages 653-680, June.
    13. Zygouras, Nikos, 2024. "Directed polymers in a random environment: A review of the phase transitions," Stochastic Processes and their Applications, Elsevier, vol. 177(C).
    14. Nicolas Privault, 2024. "Asymptotic Analysis of k-Hop Connectivity in the 1D Unit Disk Random Graph Model," Methodology and Computing in Applied Probability, Springer, vol. 26(4), pages 1-26, December.
    15. Fan, Yanqin & Ullah, Aman, 1999. "Asymptotic Normality of a Combined Regression Estimator," Journal of Multivariate Analysis, Elsevier, vol. 71(2), pages 191-240, November.
    16. Konrad Menzel, 2021. "Bootstrap With Cluster‐Dependence in Two or More Dimensions," Econometrica, Econometric Society, vol. 89(5), pages 2143-2188, September.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:215:y:2024:i:c:s016771522400213x. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Catherine Liu (email available below). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.